# SDR TIMR20070003

- Difficulty date: May 21, 2007
- Submitted: May 22, 2007
- Operation: General aviation
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- Aircraft time: 34,613 hours, 56,992 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 998201233
- Part serial: 2407
- Condition: Separated
- Location: Nlg Door
- Part time: 388 hours, 369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PILOT HEARD A CLUNK AND THE -GEAR IN TRANSIT- LIGHT CAME ON.  RETURNED TO AIRPORT, PERFORMED FLY-BY WHICH CONFIRMED NOSE GEAR HANGING OUT BUT NOT FULLY EXTENDED.  NOSE GEAR COLLAPSED ON LANDING.  INVESTIGATION REVEALED THAT THE ACTUATOR SHAFT HAD SHEARED JUST ABOVE THE CLEVIS BOLT CONNECTING TO THE DRAG BRACE.
